MathSciNet Relay Station
MathSciNet bibliographic data
MR2435681 (2009g:35332) 35R10 (35B40 35G30)
Park, Jong Yeoul; Kang, Jum Ran Existence, uniqueness and uniform decay for the non-linear degenerate equation with memory condition at the boundary. Appl. Math. Comput. 202 (2008), no. 2, 481–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement